# SDR ASOA2014031910143

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE FUSELAGE SIDE 15TH LUG FROM FRONT IS GOUGED.  COMPLIED WITH REO 601R-53-21-814, REV.   MAJOR REPAIR.
